# SDR SWIA200616444

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 8,572 hours, 7,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD SECTION OF EMERGENCY LIGHTS INOP.  REPLACED NR 2 EMERGENCY LIGHT INVERTER AND  LIGHT POWER STRIP FROM ROW 1 TO ROW 6.  OPERATIONAL CHECK GOOD.
